Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1997, Issue 487

Issues

On the second boundary value problem for equations of Monge-Ampère type.

John Urbas
Published Online: 2009-12-08 | DOI: https://doi.org/10.1515/crll.1997.487.115

About the article

Published Online: 2009-12-08

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1997, Issue 487, Pages 115–124, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1997.487.115.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Neil Trudinger and Jiakun Liu
Discrete and Continuous Dynamical Systems, 2015, Volume 36, Number 2, Page 895
[2]
Bo’az Klartag and Alexander Kolesnikov
Analysis & PDE, 2015, Volume 8, Number 1, Page 33
[3]
Neil Trudinger
Discrete and Continuous Dynamical Systems, 2013, Volume 34, Number 4, Page 1663
[4]
Robert J. McCann
Discrete and Continuous Dynamical Systems, 2013, Volume 34, Number 4, Page 1605
[5]
Luigi Ambrosio, Maria Colombo, Guido De Philippis, and Alessio Figalli
Discrete and Continuous Dynamical Systems, 2013, Volume 34, Number 4, Page 1251
[6]
Juan Wang, Jinlin Yang, and Xinzhi Liu
Abstract and Applied Analysis, 2013, Volume 2013, Page 1
[7]
Gary Lieberman
Communications on Pure and Applied Analysis, 2013, Volume 12, Number 6, Page 2409
[8]
Mohamed M. Sulman, J.F. Williams, and Robert D. Russell
Applied Numerical Mathematics, 2011, Volume 61, Number 3, Page 298
[9]
John Urbas
Communications in Partial Differential Equations, 2001, Volume 26, Number 5-6, Page 859
[10]
Gregory T. von Nessi
Communications in Partial Differential Equations, 2010, Volume 35, Number 5, Page 745
[11]
Alessio Figalli and Ludovic Rifford
Communications on Pure and Applied Mathematics, 2009, Volume 62, Number 12, Page 1670
[12]
Grégoire Loeper
Acta Mathematica, 2009, Volume 202, Number 2, Page 241

Comments (0)

Please log in or register to comment.
Log in